# SDR SWIA2018101645142

- Difficulty date: September 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 38,207 hours, 32,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT FLOOR SUPPORT AT FS280 IS CORRODED. (C-CHECK) RO: 10/14/2018 COCKPIT FLOOR SUPPORT ANGLE REPLACED IAW SRM.
